# SDR 05FDEA00251

- Difficulty date: February 5, 2005
- Submitted: February 7, 2005
- Operation: Air carrier
- Aircraft: N304FE
- Make and model: Doug DC-10-30F
- Aircraft serial: 46629
- Aircraft time: 63,702 hours, 19,598 cycles
- System (JASC): 2540 · Lavatories
- Part: Seal
- Condition: Leaking
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAVATORY, WHEN A FLASHLIGHT IS PLACED IN TRASH CAN THE INNER AND OUTER TRASH RECEPTACLE DOORS AND TRASH CAN LEAKS LIGHT.  SEALED LAVATORY TRASH RECEPTACLE IAW FEDEX EA 8-2540-83964, EQUIPMENT/FURNISHINGS - LAVATORY WASTE COMPARTMENT SEALS - REPAIR.
